# SDR 2007FA0000671

- Difficulty date: July 27, 2007
- Submitted: July 27, 2007
- Operation: General aviation
- Aircraft: N431BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029013
- Aircraft time: 1,693 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bridge
- Part number: A741210N
- Condition: Cracked
- Part time: 1,693 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE DYE-PENETRANT INSPECTION ON TG-10B CRACKS WERE DISCOVERED AT SEVERAL WELDS ON THE A741 210N BRIDGE ASSEMBLY.    A REPLACEMENT BRIDGE ASSY CANNIBALIZED FROM ANOTHER TG-10B IN AN EFFORT TO PLACE THE FIRST NOTED AIRCRAFT BACK IN SERVICE.  AS A PRECAUTIONARY STEP, DECIDED TO DYE-PENETRANT THE CANNIBALIZED ASSEMBLY AND DISCOVERED IT TOO WAS CRACKED.   DECIDED TO INSPECT THE REST OF THE ACFT.  12 OUT OF 12 ACFT REVEALED CRACKS.
